Division of Arts and Sciences, College of Liberal Arts, International Christian University
Language English
Publication Date 2001
Type Research Paper (Scientific Journal)
Peer Review With peer review
Title Mild solutions to the discrete Boltzmann equation with linear and quadratic terms for the initial data with locally finite entropy
Contribution Type Single Work
Journal Asymptotic Analysis and Microlocal Analysis of Differential Equations
Journal TypeJapan
Volume, Issue, Pages pp.44-53
Author and coauthor YAMAZAKI, Mitsuru